# SDR SWAA2017012611480

- Difficulty date: January 25, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 29,290 hours, 21,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY AISLE LIGHT INOP BETWEEN ROW 7 TO ROW 13.  R&R BATTERY PER AMM.
